International Technical Safety Forum 2024 Program

Monday, June 10 (RIKEN Wako Campus)					
	Opening, Welcome (Kanenobu Tanaka) 13:00				
Lessons Learned from	m Incidents (Ch	air : Yves Loertscher)			
Atsushi Kitagawa	QST Chiba	Experience in the fire at the cyclotron facility and its living lesson in QST	13:20		
Bill Rainey	TJNAF	ePAS - managing subjectivity in hazard assessment and control	13:40		
Morteza Mansouri	ESS	Learning from incidents; formal and informal methods	14:00		
Break (20 min)					
Safety Management at User Facility and Joint Construction Project (Chair : Tetsuro Ishii)					
Guy Thomas	Diamond Light Source	Use of Safe Operating Envelopes on Synchrotron Beamlines	14:40		
Marcin Bielawski	MAX IV	Implementing Experimental Safety at MAX IV	15:00		
Keitaro Kondo	QST Rokkasho	Health and safety challenges in the joint implementation by Japan and EU for the validation of Linear IFMIF Prototype Accelerator (LIPAc) at Rokkasho	15:20		
Bill Rainey	TJNAF	Electron Ion Collider - integrating ES&H requirements across multiple laboratories and partners	15:40		
Break (10 min)			16:00		
Invited Talk (1) (Chair : Kanenobu Tanaka)					
Nobuhisa Eguchi	JAMSTEC	Safety management of the Deep-sea Scientific Drilling Vessel "CHIKYU" and the Manned Research Submersible "SHINKAI 6500"	16:10		
	Group photo (20 min) 17:				

Tuesday, June 11 (RIKEN Wako Campus)					
Hiroyoshi Sakurai	RIKEN	Introduction of RIKEN RIBF (20min)	9:00		
Safety Culture (Chair	Safety Culture (Chair : Helen Boyer)				
Tim West	Canadian Light Source	Leader Standard Work – Practical actions and behaviours to support a safety culture	9:20		
Julie Biringer	CERN	Leveraging Safety Culture	9:40		
Toshihiro Mimashi	KEK	Safety and Health Week Festival in KEK	10:00		
Break (20 min)					
Invited Talk (2) (Chai	Invited Talk (2) (Chair : Kotaro Bessho)				
Rieko Hojo	Nagaoka Univ. Tech.	Well-being assessment and Behavioral Analysis applied to risk reduction measure at work	10:40		
Lunch Break (70 min)					
Poster Session 1 (80 min)			12:50		
Environmental Protect	ction and Susta	inability (Chair : Sonja Kleiner)			
Yoko Mori	RIKEN	Targets of the Japanese Government and the current status of RIKEN in Earth Warming Prevention Activities	14:10		
Sabrina Schadegg	CERN	Biodiversity at CERN - challenges for conservation and development	14:30		
Radiation Safety and Laser Safety (Chair : Graeme Finlan)					
Yoann Trehudic	GANIL	Production of Astatine-211 in GANIL : risk assessment and feedback	14:10		
Jordan Minier	CERN	Non-Ionising Radiation REGister (NIRREG): Backbone of laser safety at CERN	14:30		
		Break (10 min)	14:50		

Invited Talk (3) (Chair : Kanenobu Tanaka)			
Norito Kawakami	Univ. of Tokyo	Improving Mental health in the workplace: a global trend and the case of Japan	15:00
		Break (20 min)	16:00
Facility Safety Manage	ement, Challen	ge for Future Project (Chair : Graeme Finlan)	
Chris Burnett	CERN	Incidents with lifting equipment and activities at CERN	16:20
Sabine Lessmann-Bassen	DESY	Rolling Access: Access on demand for DESY beamlines and its impact on safety procedures	16:40
Chihiro Furutani	RIKEN Harima	Safety Management on SPring-8/SACLA	17:00
Sven Mohr	DESY	Update on PETRA IV project	17:20
Marc Nas	CERN	Emergency response in 2048	17:40
Safety Culture, Facilit	y Management	(Chair : Saverio La Mendola)	
Rema Malar Armugam	MAX-IV	The use of SHERPA Method in identifying human errors	16:20
Letizia Di Giulio	CERN	ISOLDE - From an incident analysis to an increase of safety culture (Remote)	16:40
Iga Maria Krautsztrung	CERN	Safety aspects of the Technical Galleries Consolidation Program (Remote)	17:00
Donya Daryadel	ESS	ESS Gas Detection System	17:20
Kotaro Bessho	J-PARC	Lessons learned from two small fires and fire prevention measures at J-PARC	17:40

18:00 End

Wednesday, June 12 (J-PARC Center)				
	Transp	ortation from RIKEN to J-PARC by Coaches	8:30	
Session at J-PARC	(Chair : Yoshihiro N	lakane)		
Takashi Kobayashi	J-PARC	Introduction of J-PARC (20min)	11:30	
Lunch Time with Japanese Lunch Box (Bentou) (50 min)			11:50	
Hidetomo Oguri	J-PARC	Recovery of the J-PARC accelerator from the earthquake in 2011 (30min)	12:40	
Brecht Debrouwere	CERN	Status of fire safety in the European Economic Area(40min)	13:10	
Takashi Naoe	J-PARC	Safety management of remote handling and in-cell work for maintenance of spallation neutron production target components in J-PARC (20min)	13:50	
	Break (10 min)			
J-PARC Facility Tour (120min)				
Break (10 min) 16:				
	Transportation from J-PARC to RIKEN / Wako-Shi Station by Coaches 16			
Arriving at RIKEN / Wako-Shi Station ~19			~19:30	

Thursday, June 13 (RIKEN Wako Campus)				
Fire Safety (Chair : Fre	edrik Jörud)			
Saverio La Mendola	CERN	1D modelling approach for life safety assessments in long tunnels based on the 'endangered length' indicator	9:00	
Brecht Debrouwere	CERN	Use of Al for FIRIA, Fire-Induced Radiological Integrated assessments	9:20	
Fabian Saretzki	DESY	Evacuation drill as a stress test for an older building	9:40	
Chemical Safety (Ch	air : Sven Mohr)			
Petra Dvořáková Ruskayová	ELI ERIC	Nanoparticles generated in experiments using high-power lasers	9:00	
Anca-Simona Ciobanu	DESY	Handling Incidents in the Users' Chemistry Laboratory	9:20	
Sara Álvarez Díaz	ESO	Management of Hazardous Substances at ESO Headquarters: an Implementation from Scratch	9:40	
Break (10 min)			10:00	
	RIKEN RIBF Tour (90min) 10:1			
	Lunch Break (60 min) 11:4			
Poster Session 2 (60 min) 12:40				
Facility Management	(Chair : Rema M	alar)		
Morteza Mansouri	ESS	Access management and safety at ESS Bunker	13:40	
Simon Marsh	CERN	An exceptional conformity assessment process for HL-LHC pressure equipment	14:00	

Safety Training and Risk Assesment (Chair : Kotaro Bessho)			
Yoshimi Kasugai	J-PARC	E-learning materials for safety in J-PARC	13:40
Michael Prollius, Prasad Thute	EuXFEL GmbH	Risk assessment process – From machine safety to occupational health and safety	14:00
Koedo Tour, Banquet 14			

^{~ 20:30} End

Friday, June 14 (RIKEN Wako Campus)				
Fire Safety, Measures	against Eartho	quakes (Chair : Rema Malar)		
Anna Suwalska	CERN	Renovation of the North Area fire safety systems	9:00	
Fredrik Jörud	ESS	Fire Suppression in Klystron Gallery	9:20	
Saverio La Mendola	CERN	Recent Advanced Seismic Studies at CERN	9:40	
Izan Amano	RIKEN	Earthquake-registrant clamping project in RIKEN	10:00	
Environmental Protection and Sustainability (Chair : Yoshimi Kasugai)				
Sonja Kleiner	CERN	CERN's strategy for an environmentally responsible research	9:00	
Sabrina Schadegg	CERN	From detection to intervention - how environmental incidents are managed at CERN	9:20	
Hiroki Okuno	RIKEN	Helium gas recycle in RIKEN Wako campus	9:40	
Mathieu Lemetayer	CERN	CERN's historic Main Building – removing building pollutants from the past	10:00	
		Break (20 min)	10:20	
Electrical Safety (Cha	Electrical Safety (Chair : Sven Mohr)			
Jose Gascon	CERN	Cable Aging Research Project (CARE) Overview	10:40	
Jose Gascon	CERN	CERN Electrical Safety Project (ESP) Overview	11:00	
Helen Boyer	ESS	Electric shock incident on an Instrument Crane	11:20	
Angela Goehring-Crinon	CERN	Challenges and opportunities for CERNs new framework for electrical safety	11:40	

Challenges and Tools for Safety (Chair : Saverio La Mendola)			
Simon Marsh	CERN	An updated approach to oxygen deficiency hazard analysis at CERN	10:40
Jordan Minier	CERN	NuisoCERN project	11:00
Nathalie de Ruette	ESS	Incident Reporting at ESS: Development of a New Reporting Tool	11:20
Andriy Boychenko	CERN	Electrical Safety inspection software toolbox at CERN	11:40
Break (10 min) 12:00			
C	Closing (Kanenobu Tanaka, Kotaro Bessho, Yves Loertscher) 12:10		

12:40 End

Poster Presentations

Session (1): Tuesday, June 11, 12:50-14:10, Session (2): Thursday, June 13, 12:40-13:40

Shogo Higaki	Univ. Tokyo	Minor accidents occurred at the Isotope Science Center, the University of Tokyo from FY2020 to FY2023
Hiroki Matsuda	QST NanoTerasu	Accidents at NanoTerasu before user operation
Masumi Suzuki	J-PARC	Some practices of "KY Training": Training for Risk Anticipation in a Pre-Work Briefing at J-PARC
Masahiro Hirota	Shinshu Univ.	Educational program initiatives in university liberal arts courses aimed at disseminating accurate radiation knowledge to the general public
Masami Tashima	KEK	Introduction of New Safety Scheme for Hazard Information Sharing at KEK
Keiko Haraguchi	KEK	Good Practices for Safety and Health at KEK Tokai Campus
Jeong-Mu Hur	PAL	A Fall Prevention Device for Transmission Tower
Yoshifumi Sakaguchi	CROSS	User equipment safety examinations at the MLF J-PARC
Jose Gascon	CERN	CERN ELECNSOR Project
Iga Maria Krautsztrung	CERN	Safety aspects of the Technical Galleries Consolidation Program
Keitaro Kondo	QST Rokkasho	Health and safety management overview in the validation of Linear IFMIF Prototype Accelerator (LIPAc) at Rokkasho
Takeyoshi Goto	KEK	Chemical safety management for electropolishing work of Nb cavities at KEK
Kanenobu Tanaka	RIKEN	Discovery and measures of asbestos in a cable pit of an accelerator building
Hideaki Takechi	KEK	Introduction of Environmental Safety Office at KEK
Masaki Ishida	KEK	Chemical analysis for supporting accelerator operation in KEK
Brecht Debrouwere	CERN	Combustibility of epoxy resin for warm magnet coils used at CERN
Brecht Debrouwere	CERN	Compressed Air Foam System (CAFS) test: a collaborative evaluation by CERN Fire and Rescue Service and HSE-OHS
Koichi Nishikawa	QST Chiba	Emergency Drill Efforts in the National Institutes for Quantum Science and Technology in Chiba District
Kyungmin Kim	PAL	Effective Early Fire Extinguishing Using Compact Fire Extinguisher

Jonathan Livin	GANIL	Fire safety improvement in GANIL facilities
Saverio La Mendola	CERN	False Floors Inventory for the Prioritization of Consolidation Interventions
Saverio La Mendola	CERN	Computation Fluid Dynamics (CFD) assessment of the environmental dispersion of particles from CERN facilities
Takuya Saze	NIFS	Radioactivation measurement around the large helical device (LHD)
Takashi Naoe	J-PARC	Hands-on maintenance for the target diagnostic system on top shielding of spallation neutron source at J-PARC
Hiroki Mukai	RIKEN	Safe handling equipment and procedures for activated material